Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1723
Title: Summability Process by Mastroianni Operators and Their Generalizations
Authors: Duman, Oktay
Keywords: Summability process
Cesaro summability
Almost convergence
Mastroianni operators
Korovkin-type theorems
Voronovskaja-type theorem
Issue Date: Feb-2015
Publisher: Birkhauser Verlag AG
Source: Duman, O. (2015). Summability Process by Mastroianni Operators and Their Generalizations. Mediterranean Journal of Mathematics, 12(1), 21-35.
Abstract: In this paper, we prove a general Korovkin-type approximation theorem for the Mastroianni operators using a regular summability process with non-negative entries. We also obtain some useful estimates via the modulus of continuity and the second modulus of smoothness. Furthermore, we construct a sequence of Szasz-Mirakjan type operators satisfying a Voronovskaja-type property such that it is possible to approximate a function by these operators in the sense of summation process, although their classical approximation fails.
URI: https://doi.org/10.1007/s00009-014-0394-1
https://hdl.handle.net/20.500.11851/1723
ISSN: 1660-5446
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

2
checked on Feb 4, 2023

Page view(s)

14
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.